How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26383
Experience:  Over 20 yrs of Family Practice
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

doh. not sure if thats dr. chip or not. doctor just prescribed

This answer was rated:

doh. not sure if that's dr. chip or not. doctor just prescribed me 25mg-50mg seroquel/quetiapine but i took 75mg last night cause didn't work at once(said 10 min on some page so thought it would), but i was sleeping after 1,5 hours, 30 min until the last 25mg, but 1,5 hours after second one, but about 2 hours after first one, then i was sleeipng until 15.00 cause got waken up, but first about 18 hours after i fall asleep the grogginess went out, how long will this take to normalize?
Your numbers are hard to follow--can you go through that again?
Customer: replied 3 years ago.

this is what happened


1. februar 21.20 take tablet
21.40 take tablet
23.00 3rd tablet
23.10 in bed getting more tired
23.30-40 asleep
03-04 - bit of sleep talking without waking up
15.10 phone/wake up
a bit agitated but calm
18.30 feeling ok no groggyness dinner
21.20 tablet*2

So this is all since yesterday?
Customer: replied 3 years ago.

yes. i been more calm than usual but not quite there cause of thikning about it, i was groggy for 3-4 hours after waking up and when i took tablet first i got more and more tired, and with a bit of symptoms otherwise but not really much of it.

i took a anticoagulant to make sure i don't get strokes, cause doctor said i should take it daily, and this med is a bit dangerous due to it.

What's the anticoagulant?
Customer: replied 3 years ago.

acetylsalisylacid actavis i guess aspirin?

Well you kind of overdid it with the extra doses so I'm not surprised you were groggy
Customer: replied 3 years ago.

ya, but decrease it to 2 or 1 is making me less groggy for less hours right? or how does it work?

You need to start that kind of medicine low and slowly increase the dose as needed. At a low dose it shouldn't make you too groggy
Customer: replied 3 years ago.

but does it take 18 hours no matter what, to get out of groggyness? and will it work as it should on low dose? do i get used to higher and higher dose until it suddenly won't work with 50mg? he prescribed it for insomnia btw, not sure if it will work on another dose on other levels. also does it stabilize the mood in all directions, or how do i know if the dose is too high?

At a low dose it shouldn't take 18 hours to get over the grogginess. You still need to start at the low dose
Customer: replied 3 years ago.

to get used to it right? how do i know when to take a higher dose? if i don't get to sleep long enough, or if i get grumpy before i should take another one? also if i took 2 tonight, do you think i will be fine in morning? how do i know that the med works in other levels than sleepiness? also chips and coke will it affect my sleepiness?

You need to have your doctor supervise the dosing and not take any more than prescribed until he does. Coke has caffeine so yes that can keep you awake
Customer: replied 3 years ago.

ya he said i could take from 25 to 50, but well since it didn't work by the 10 min i saw online i thought in eeded more, but was wrong it seem:)

not much supervising i'm seeing him in 2 weeks , but ya i wanted to ask you if there is a way i can know how it's effecting me mentally? also do i need to increase it when i see him next, if it's just for sleep purposes? is there any way i can know at this small dose it will work for me emotionally? or would it not have any purpose until we increase the dose?

Don't know what you were reading but I wouldn't look for it to put you to sleep in just ten minutes--you'd need to give it at least thirty to sixty minutes And although Seroquel is prescribed for sleeping problems, it's really an antianxiety/antidepressant med
Customer: replied 3 years ago.

that was at 600mg dosage, and way too high, so no worries. yes and he is aware i'm depressed and anxious and probably thought it would help that way as well, but lower than 200mg is it really an antidepressant is what i'm asking, it does increase your levels of dopamine etc..? what does it mean taht i'm agitated when i wake up?

Dopamine and serotonin enhancer. It could initially cause some agitation on awakening
Customer: replied 3 years ago.

totally the best option for me. it's like zeldox(40mg is lowest dose?) rgith? but i didn't get the bad symptoms yet(last time i had rabid feelings in legs, now just the dreams i don't even remember, and a bit of muscleshakings). i hope i won't overeat, what is causing people to overeat? citalopram made me agitated, the atarax make me sleepy and muscle weakness. i hope this will stop me from wanting sex, cause sexual things ain't working.

In your case, as I said before, I think you overeat because of depression
Customer: replied 3 years ago.

ya defintaely, but does this affect my depression at low dosage? or just make me sleepy? how do i know if it helps me? cause i was pretty ok before i start taking it, how long will it take before i see benefits?

also what is beneficial increase?

It will take time to see if it helps with the depression and you probably will have to increase the dose for it to really be effective
Customer: replied 3 years ago.

ya thought so. but if i want regular food and can eat it, it's due to this med right? like it takes out my depression? also if i get snotty during daytime it's due to getting rid of the bad stuff in body causing allergies?? since it works as an antihistamine?

also how fast does people increase the dosage, just so i know about when things will change? what is the side effects when i need more of it? damn acn't believe i didn't ask doc about this.

The increase shouldn't be any faster than every week. If you don't overeat then it probably would be from the med helping your depression. Can't say it really is an antihistamine but it could dry you up
Customer: replied 3 years ago.

it did dry me up last night, if i start on 50mg i might need 100 mg next week or something? dunno if 50mg will be ok. my overeating is due to i don't want food, and then i need it and eat all the garbagefood cause that's all i eat. so say i need depressionfood, and not anything else, that's why if i go to the store and i actually want something else, then i'm gonna be fine and i won't be depressed anymore.

let's hope it works for agitation and moody thoughts as well, or does me being moody mean that it's working or does it mean that in eed more meds?

You can't tell what it is or may do in just one day--we're talking weeks here.
Customer: replied 3 years ago.

ya heh just checking how it works, so i don't get surprised. so far all it does is giving me peace at night and very tired all day:) i'm gonna sleep, i need to continue my study in morning, examine philisophicum, i need some stabilisation on my mind power. I will see you later:) i hope i wake up earlier tomorrow, and that the gruggyness is gone.

Have a good rest then
Customer: replied 3 years ago.

will try. all the sugar probably f**ked me up, but i think i can sleep anyway.

Give it a try
Customer: replied 3 years ago.

well tried. i messed it up with half a coke glass and 50g chips. 4 hours for the coke to disappear? will the drug have the same effect within then?

Should still work. The Coke will take an hour to go away
Customer: replied 3 years ago.

yes but 3,5 hours later will the drug have the same sleepeffectiveness? i took a 3rd one, couldn't sleep, or relax, but this isn't working either, so is it just not working anymore, or is it cause the effect is gone form the 2 first, what if i took 3 now would i then sleep? and would this f**k me up?

Don't take more than what your doctor told you to--stop trying to treat yourself
Dr. Chip and 2 other Health Specialists are ready to help you
Customer: replied 3 years ago.

ya should. i dunno what i gonna do. just irritated that i did so much wrong:( i wanna sleep. can coffee completely overrule it all? if i take 25mg tomorrow will things still work? is the med suppose to work for 24 hours or just during night btw?